# SDR 95ZZZX6278

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4138 - CREW ELECTED TO RETURN TO GATE WHEN CAPTAIN WAS UNABLE TO ADVANCE RT POWER LEVEL BEYOND THE F.I. GATE.  MAINTENANCE LUBRICATED PRIMARY LOW PITCH LOCK-OUT DEVICE IAW STD MAINTENANCE PRACTICES.  GROUND CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
